Integrals of Bessel functions

D. Babusci, G. Dattoli, B. Germano, M.R. Martinelli, P.E. Ricci

Research output: Contribution to journalArticle

1 Citation (Scopus)


We use the operator method to evaluate a class of integrals involving Bessel or Bessel-type functions. The technique that we propose is based on the formal reduction of functions in this family to Gaussians. © 2012 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)351 - 354
Number of pages4
JournalApplied Mathematics Letters
Issue number3
Publication statusPublished - Mar 2013
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

Babusci, D., Dattoli, G., Germano, B., Martinelli, M. R., & Ricci, P. E. (2013). Integrals of Bessel functions. Applied Mathematics Letters, 26(3), 351 - 354.